# SDR DALA2022103107033

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 106,970 hours, 15,798 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 WORKING MEL 52-71-01. CORRECTIVE ACTION: REMOVED AND REPLACED PROX SENSOR S200. CHECKS GOOD. REF AMM 52- 71. PLACARD REMOVED. OK FOR SERVICE. (9172585)
